# SDR CALA2019031500407

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 73,741 hours, 11,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Part number: 114T4151401
- Condition: Damaged
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 REF LP 9125027, LEFT WING LEADING EDGE SLAT PANEL MISSING PIECE OF CLOSURE PANEL. REFERENCE IPC 27-81-02-10A SHEET 7 ITEM 345J PART NUMBER 114T4151-401. LOG PAGE ENTERED TO REPORT SDR REPORTABLE. ENTRY MADE TO CORRECT ATA.
